# SDR WX0A2024072632125

- Difficulty date: July 8, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N315NV
- Make and model: Airbus A319-111
- Aircraft serial: 2412
- Aircraft time: 51,127 hours, 33,619 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) (DISCREPANCY DISCOVERED DURING AIRCRAFT HEAVY MX VISIT) NRC 2000-0039: (S/M) 34240-09 EXTERNAL FUSELAGE SKIN, BTW FR56 - FR57 AND STGR22L - STGR23L, GOUGE FOUND. / EXTERNAL FUSELAGE SKIN, BTW FR56 - FR57 AND STGR22L - STGR23L, GOUGE BLENDED AND FOUND OUT OF LIMITS AS PER SRM 53-41-11-283-001 DIAGRAM 001 REV. 149.  EXTERNAL FUSELAGE SKIN REPAIRED AS PER SRM 53-41-11-300-019 REV. 149. REPAIR CLASSIFIED CATEGORY B WITH FUTURE INSPECTIONS REQUIRED AS PER SRI 53-41-11-205-048 REV. 149. INSPECTION THRESHOLD FROM TIME OF REPAIR EMBODIMENT: 40,200FC / 80,400FH, WHICHEVER COMES FIRST. SUBSEQUENT INSPECTION THRESHOLD: 5,000FC / 10,000FH, WHICHEVER COMES FIRST. METHOD OF INSPECTION: ULTRASONIC / HFEC. SEE AWS FOR DETAILS AND NDT REPORTS."
